Explicit solutions with non-trivial phase of the inhomogeneous coupled two-component NLS system


Belmonte-Beitia J., Gungor F., Torres P. J.

JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL, vol.53, no.1, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1088/1751-8121/ab561d
  • Title of Journal : JOURNAL OF PHYSICS A-MATHEMATICAL AND THEORETICAL

Abstract

In this article, we construct novel explicit solutions for nonlinear Schr;dinger systems with spatially inhomogeneous nonlinearity by means of the Lie symmetry method. We focus the attention to solutions with the non-trivial phase, which have been scarcely considered in the related literature. To get started, the theoretical method based on Lie symmetries is exposed, thus reducing the problem to the integrability of an ordinary differential equation (ODE). The non-trivial phase introduces a singular term into the ODE. Then, the method is used to construct new families of analytical solutions. Some illustrative examples are provided.